Alert archive / Louisiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 1, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jan 9, 2013, 8:53 PM CST for Acadia Parish, Louisiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2013, 8:53 PM CST (02:53 UTC)
- Expired
- Jan 9, 2013, 9:18 PM CST
- In force
- 25 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
County Acadia Parish, LA
The radar
The Lake Charles radar (KLCH), 84 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 2.9 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 447 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
660 WUUS54 KLCH 100253 SVRLCH LAC001-100345- /O.NEW.KLCH.SV.W.0001.130110T0253Z-130110T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 853 PM CST WED JAN 9 2013 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ACADIA PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES CROWLEY... * UNTIL 945 PM CST * AT 852 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...OVER CROWLEY...MOVING NORTH AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MAXIE BY 910 PM CST... BRANCH BY 915 PM CST... MOWATA BY 925 PM CST... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS... AWAY FROM WINDOWS. RADAR INDICATED SOME ROTATION WITH THIS STORM. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE WARNING. && PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 337-477-5285 EXTENSION 1. LAT...LON 3043 9242 3034 9224 3020 9236 3022 9244 TIME...MOT...LOC 0252Z 182DEG 19KT 3022 9238 $$ 19
1 follow-up statement
289 WWUS54 KLCH 100318 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 918 PM CST WED JAN 9 2013 LAC001-100328- /O.CAN.KLCH.SV.W.0001.000000T0000Z-130110T0345Z/ ACADIA LA- 918 PM CST WED JAN 9 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ACADIA PARISH IS CANCELLED... LAT...LON 3043 9242 3034 9224 3020 9236 3022 9244 TIME...MOT...LOC 0318Z 182DEG 19KT 3036 9237 $$ K. KUYPER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 9, 5:55 PM CST, 2 hours 58 minutes earlier.
Area forecast discussion, Jan 9, 5:55 PM CST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
555 PM CST WED JAN 9 2013
.DISCUSSION...
10/00Z TAF ISSUANCE.
&&
.AVIATION...
WIDESPREAD MODERATE TO HEAVY RAIN WITH SOME EMBEDDED THUNDERSTORMS NOTED
ON KLCH 88D LATE THIS AFTERNOON...WITH THE HEAVIEST BAND NOW
APPROACHING KAEX. EXPECT THIS BAND TO CROSS KLFT AND KARA BETWEEN
01Z-04Z BRINGING GUSTY WINDS AND +TSRA. OTHERWISE...RAIN TO PREVAIL
OVERNIGHT WITH VISBYS 2-4SM AND LIFR/IFR CIGS AS A WARM FRONT
LIFTS NORTH ACRS THE AREA. LIGHT TO MODERATE SELY WINDS EXPECTED
AT SRN TAF SITES WITH ELY WINDS AT KAEX EXPECTED TO BECOME SELY
AFTER 06Z. RAIN WILL GRADUALLY END FROM WEST TO EAST ON
THURSDAY...WITH CONDITIONS IMPROVING THURSDAY AFTN AND EVENING.
&&
.PREV DISCUSSION... /ISSUED 357 PM CST WED JAN 9 2013/
..THE RISK FOR FLOODING TO CONTINUE THROUGH THE NIGHT...
DISCUSSION...
UPPER LEVEL LOW STILL SPINNING NEAR THE BIG BEND OF TEXAS ONLY
MOVING SLOWLY TO THE NORTHEAST. DEEP SOUTHERLY FLOW AROUND THE
UPPER LOW CONTINUES OVER THE FORECAST AREA. THIS SOUTHERLY FLOW
HAS BROUGHT IN AN ABUNDANT OF RICH GULF MOISTURE. THE 09/12Z
UPPER AIR SOUNDING FROM KLCH SHOWED PRECIPITABLE WATER VALUES NEAR
1.70 INCHES...CLOSER TO VALUES FOR JUNE AND OVER TWICE THE
STANDARD DEVIATION FOR JANUARY...ALONG WITH MEAN RH AROUND 90
PERCENT. LATEST GPS-MET DATA AND LAPS ANALYSIS STILL SHOWING THE
COPIOUS AMOUNTS OF MOISTURE HANGING AROUND WITH PWAT STILL AROUND
1.70 INCHES. THESE VALUES ARE DEFINITELY GOOD FOR VERY HEAVY
RAINFALL AS LONG AS A MECHANISM TO GET SHOWER ACTIVITY IS
AROUND...AND THIS IS PROVIDED BY DISTURBANCES ROTATING AROUND THE
UPPER LOW AND A DIVERGENT FIELD ALOFT.
BEST RAINFALL THIS AFTERNOON IS FALLING ACROSS SOUTHEAST TEXAS AND
SOUTHWEST LOUISIANA WHERE AT-LEAST 1 TO 3 INCHES HAVE FALLEN SO
FAR. ONE INTENSE RAINBAND ASSOCIATED WITH A MCV...IS PRODUCING GROUND
TRUTH REPORTS OF NEARLY ONE INCH OF RAINFALL IN 15 MINUTES...IS
LIFTING OUT OF LOWER SOUTHEAST TEXAS AND INTO SOUTHWEST LOUISIANA.
THIS IS WHERE THE GREATEST FLOOD RISK WILL BE IN THE NEAR TERM.
THIS ACTIVITY WILL SLOWLY MOVE EASTWARD DURING THE NIGHT AND
DURING THE DAY ON THURSDAY. DRY PUNCH MOVING IN IS EXPECTED TO END
THE HEAVY RAINFALL OVER SOUTHEAST TEXAS BY MIDNIGHT...SOUTHWEST
LOUISIANA AND WEST CENTRAL LOUISIANA BY DAYBREAK AND EAST CENTRAL
AND SOUTH CENTRAL LOUISIANA BY MIDDAY THURSDAY. THEREFORE...FLOOD
WATCHES WILL REMAIN IN EFFECT UNTIL DRY PUNCH ELIMINATES THE
POSSIBILITY OF HEAVY RAINFALL.
A BRIEF BREAK IN THE RAINFALL IS EXPECTED LATE THURSDAY INTO EARLY
FRIDAY. HOWEVER...LOOKS LIKE MOIST SOUTHWEST FLOW ALOFT WILL STICK
AROUND THROUGH THE NEXT SEVERAL DAYS AS SOUTHERN JET REMAINS
ACTIVE. NEXT TROF WILL MOVE DOWN INTO THE REGION LATE ON SATURDAY
AND MOVE SLOWLY ACROSS THE FORECAST AREA ON SUNDAY...BEFORE
STALLING OVER THE REGION ON MONDAY. WARM AND MILD CONDITIONS WILL
OCCUR WITH PERIODS OF SHOWERS AND THUNDERSTORMS AS THIS SYSTEM
MOVES ACROSS.
RAIN CHANCES WILL CONTINUE EARLY NEXT WEEK THROUGH THE END OF THE
FORECAST PERIOD BEHIND THE FRONT. ONLY CHANGE WILL BE THE COOLER
TEMPERATURES.
RUA
MARINE...
A SURFACE LOW IS MOVING UP THE TEXAS COAST THIS AFTERNOON.
GRADIENT WITH THIS SYSTEM IS HELPING TO PRODUCE STRONG SOUTHEAST
TO SOUTH WINDS. THESE STRONG WINDS WILL CONTINUE UNTIL THE
SURFACE LOW MOVES OFF TO THE NORTHEAST LATER TONIGHT AND SMALL
CRAFT ADVISORIES WILL CONTINUE FOR THE COASTAL WATERS THROUGH AT-
LEAST MIDNIGHT...WITH WINDS GRADUALLY DECREASING ON THURSDAY AS
THE LOW MOVES AWAY.
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL ALSO OCCUR WITH THIS
SYSTEM. HEAVY RAINFALL IS EXPECTED WITH THE SHOWER ACTIVITY THAT
WILL GREATLY REDUCE VISIBILITIES. THE RAIN WILL GRADUALLY END
DURING THE DAY ON THURSDAY AS THE SYSTEM MOVES OFF TO THE EAST.
RUA
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 64 70 53 71 / 100 80 10 10
KBPT 61 69 50 70 / 100 40 10 10
KAEX 66 71 52 72 / 100 90 10 10
KLFT 66 71 57 73 / 100 90 40 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BEAUREGARD-CALCASIEU-
EAST CAMERON-VERNON-WEST CAMERON.
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ACADIA-ALLEN-
AVOYELLES-EVANGELINE-IBERIA-JEFFERSON DAVIS-LAFAYETTE-LOWER
ST. MARTIN-RAPIDES-ST. LANDRY-ST. MARY-UPPER ST. MARTIN-
VERMILION.
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR HARDIN-JEFFERSON-
NORTHERN JASPER-NORTHERN NEWTON-ORANGE-SOUTHERN JASPER-
SOUTHERN NEWTON-TYLER.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20
NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR COASTAL
WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-COASTAL
WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
NM-WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
NM.
SMALL CRAFT EXERCISE CAUTION UNTIL MIDNIGHT CST TONIGHT FOR
CALCASIEU LAKE-SABINE LAKE-VERMILION BAY.
&&
PUBLIC/MARINE...07
AVIATION...24Hazardous weather outlook, Jan 9, 6:03 AM CST, 14 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 603 AM CST WED JAN 9 2013 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 101200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 603 AM CST WED JAN 9 2013 ...WIDESPREAD RAIN AND THUNDERSTORMS WITH FLOODING POSSIBLE INTO THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT FOR THE AREA INTO THURSDAY AS ALREADY SATURATED SOILS COMBINE WITH HEAVY RAINFALL TO PRODUCE THE THREAT OF FLOODING. URBAN AND RIVER FLOODING WILL BE A CONCERN INTO THURSDAY AFTERNOON AS A SLOW MOVING COLD FRONT AND UPPER LEVEL LOW MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS ARE LOW THREAT TODAY HOWEVER THEY CAN NOT BE RULED OUT. AN ISOLATED STORM OR TWO MAY PRODUCE GUSTY WINDS TO NEAR 60 MPH AND A WEAK SHORT LIVED TORNADO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAIN AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY WITH FLOODING AND ISOLATED SEVERE STORMS POSSIBLE. THE SLOW MOVING COLD FRONT WILL MOVE EAST OF THE AREA THURSDAY NIGHT WITH RAIN ENDING FROM WEST TO EAST THURSDAY MORNING INTO FRIDAY MORNING. RAIN AND THUNDERSTORMS WILL RETURN TO THE AREA SATURDAY AS A WARM FRONT MOVES THROUGH. RAIN WILL REMAIN AROUND THROUGH THE MIDDLE OF THE COMING WEEK AS A COLD FRONT STALLS IN THE AREA. THIS WILL KEEP FLOODING A CONCERN THROUGH THE FORECAST. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED, HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY HIGH RAINFALL TOTALS AND FLOODING TO THE NATIONAL WEATHER SERVICE. GMZ430-432-435-450-452-455-470-472-475-101200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 603 AM CST WED JAN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH TODAY BEYOND 20 NAUTICAL MILES FROM SHORE AS WINDS AROUND 20 KNOTS OCCUR. SEAS OF 5 TO 7 FEET ARE ALSO EXPECTED. WINDS AND SEAS ARE EXPECTED TO SUBSIDE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jan 9, 5:42 PM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
542 PM CST WED JAN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD BRIDGE CITY 30.03N 93.85W
01/09/2013 ORANGE TX PUBLIC
ROUND BUNCH ROAD FLOODED WITH SMALL CARS STALLED IN THE
ROAD.
&&
BRAZZELLLocal storm report, Jan 9, 6:13 PM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
613 PM CST WED JAN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD MOSS BLUFF 30.30N 93.20W
01/09/2013 CALCASIEU LA PUBLIC
ROADS FLOODED OFF 171 WITH WATER VERY CLOSE TO ENTERING A
FEW HOMES.
&&Local storm report, Jan 9, 6:41 PM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
641 PM CST WED JAN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM MARINE TSTM WIND 10 SW ROCKEFELLER WILDL 29.59N 92.90W
01/09/2013 M45 MPH GMZ452 LA PUBLIC
RPEORT FROM PLATFORM IN EAST CAMERON BLOCK 14.
&&
MOGGEDSpecial weather statement, Jan 9, 7:18 PM CST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 718 PM CST WED JAN 9 2013 LAZ042-043-052-074-100215- ACADIA LA-JEFFERSON DAVIS LA-VERMILION LA-EAST CAMERON LA- 718 PM CST WED JAN 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR ACADIA...JEFFERSON DAVIS... VERMILION AND CAMERON PARISHES UNTIL 815 PM CST... AT 713 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 19 MILES SOUTH OF LOWRY...MOVING NORTHEAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... LOWRY BY 745 PM... KLONDIKE AND THORNWELL BY 750 PM... GUEYDAN...LAKE ARTHUR AND WRIGHT BY 755 PM... RICEVILLE BY 800 PM... MORSE BY 805 PM... LYONS POINT BY 810 PM... THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3023 9278 3012 9234 2958 9260 2978 9290 K. KUYPER
Local storm report, Jan 9, 7:54 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
754 PM CST WED JAN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM FLASH FLOOD JENNINGS 30.22N 92.66W
01/09/2013 JEFFERSON DAVIS LA LAW ENFORCEMENT
RECEIVED REPORT THAT JENNINGS PD WAS CLOSING VARIOUS
ROADS IN TOWN.
&&
MOGGEDSpecial weather statement, Jan 9, 8:11 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
811 PM CST WED JAN 9 2013
LAZ043-044-052-074-100315-
LAFAYETTE LA-ACADIA LA-VERMILION LA-EAST CAMERON LA-
811 PM CST WED JAN 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...ACADIA...VERMILION
AND CAMERON PARISHES UNTIL 915 PM CST...
AT 808 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER GUEYDAN...MOVING NORTHEAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MORSE BY 820 PM...
LYONS POINT BY 825 PM...
EGAN BY 830 PM...
CROWLEY AND INDIAN BAYOU BY 835 PM...
RAYNE AND MAXIE BY 845 PM...
DUSON AND MOWATA BY 850 PM...
THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
LAT...LON 3043 9242 3029 9213 3022 9216 3017 9219
3013 9223 3001 9232 2990 9240 2995 9256
3001 9263
K. KUYPERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 6:11 PM CST | Flash Flood Warning | LCH | Evangeline, Rapides, Vernon | 3 hr |
| Jan 9, 6:36 PM CST | Special Marine Warning | LCH | 54 min | |
| Jan 9, 7:01 PM CST | Flash Flood Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 3 hr |
| Jan 9, 7:18 PM CST | Special Weather Statement | LCH | Vermilion | 57 min |
| Jan 9, 7:47 PM CST | River Flood Warning | LCH | Vernon | 56 hr |
| Jan 9, 8:11 PM CST | Special Weather Statement | LCH | Acadia | 64 min |
| Jan 9, 8:34 PM CST | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Saint Landry | 3 hr |
| Jan 9, 8:58 PM CST | Flash Flood Warning | LCH | Avoyelles, Evangeline, Rapides, Vernon | 3 hr |
| Jan 9, 9:42 PM CST | Special Marine Warning | LCH | 93 min | |
| Jan 9, 10:00 PM CST | Flash Flood Warning | LCH | Acadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Vermilion | 3 hr |
| Jan 9, 10:47 PM CST | Special Weather Statement | LCH | Avoyelles | 58 min |
| Jan 9, 11:14 PM CST | Areal Flood Warning | LCH | Calcasieu, Jefferson Davis | 3 hr |
| Jan 9, 11:32 PM CST | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Saint Landry | 6 hr |
| Jan 9, 11:56 PM CST | Flash Flood Warning | LCH | Avoyelles, Evangeline, Rapides, Vernon | 3 hr |
| Jan 10, 1:04 AM CST | Areal Flood Warning | LCH | Acadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more | 3 hr |
| Jan 10, 2:07 AM CST | Areal Flood Advisory | LCH | Allen, Beauregard, Calcasieu, Cameron, Jefferson Davis | 4 hr |
| Jan 10, 2:56 AM CST | Flash Flood Warning | LCH | Avoyelles, Evangeline, Rapides, Vernon | 3 hr |
| Jan 10, 4:00 AM CST | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry | 30 min |
| Jan 10, 4:11 AM CST | Areal Flood Warning | LCH | Acadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more | 6 hr |
| Jan 10, 4:34 AM CST | Tornado Warning | LCH | Evangeline, Saint Landry | 26 min |
| Jan 10, 5:04 AM CST | Tornado Warning | LCH | Avoyelles, Saint Landry | 26 min |
| Jan 10, 5:27 AM CST | Special Marine Warning | LCH | 63 min | |
| Jan 10, 5:35 AM CST | Areal Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry | 6 hr |
| Jan 10, 5:48 AM CST | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 27 min |
| Jan 10, 6:11 AM CST | Areal Flood Warning | LCH | Avoyelles, Evangeline, Rapides, Vernon | 6 hr |
| Jan 10, 6:16 AM CST | Flash Flood Watch | LCH | Beauregard, Cameron, Vernon | 90 min |
| Jan 10, 6:24 AM CST | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 36 min |
| Jan 10, 6:53 AM CST | Areal Flood Warning | LCH | Lafayette, Vermilion | 28 hr |
| Jan 10, 7:07 AM CST | Special Marine Warning | LCH | 68 min | |
| Jan 10, 8:24 AM CST | Areal Flood Warning | LCH | Vernon | 4 hr |
| Jan 10, 9:13 AM CST | River Flood Warning | LCH | Calcasieu | 47 hr |
| Jan 10, 9:46 AM CST | Areal Flood Warning | LCH | Acadia, Allen, Calcasieu, Cameron, Iberia, Jefferson Davis and 4 more | 8 hr |
| Jan 10, 11:36 AM CST | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry | 9 min |
| Jan 10, 11:43 AM CST | Areal Flood Warning | LCH | Allen, Avoyelles, Evangeline, Saint Landry | 56 hr |
| Jan 10, 11:54 AM CST | Areal Flood Warning | LCH | Avoyelles, Evangeline, Rapides, Vernon | 56 hr |
| Jan 10, 5:30 PM CST | Areal Flood Warning | LCH | Acadia, Allen, Calcasieu, Cameron, Iberia, Jefferson Davis and 4 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.